# SDR 2008UALA01230

- Difficulty date: March 6, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE FUSELAGE CRACK LT SIDE AFT OF WING BODY FARING, BELOW OVERWING ESCAPE LIGHT.  MAJOR REPAIR ACCOMPLISHED: REPLACED THE LT AFT SKIN.
